# SDR IPXA2025032162809

- Difficulty date: March 4, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: A537810381038214
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR STRUCTURE BTWN FR38/38.1 L/SIDE HAS SUPPORT PLATE BROKEN. DOT 34-009.THE STR-Z200-MCD FLOOR STRUCTURE BTWN FR38/38.1 L/SIDE BROKEN SUPPORT PLATE DOT 34-009 REMOVED IAW SRM 517210.INSTALLED PART P/N A53781038103821400, BATCH # 0004027717 IAW A300-600 SRM 51-72-10, THA SEALANT USED P/N 04-001-0109, BATCH # 0004355124 IAW A300-600 SRM 51-24-10. FASTENERS USED IAW A300-600 SRM 51-40-21.
